# SDR CA980417012

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Cargo Bay
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF, ENGINE INDICATION AND CREW ALERTING SYSTEM MESSAGE, BODY DUCT LEAK WITH LOSS OF PRESSURIZATION AT ABOUT 6,000 FEET.  QUICK REF.  HAND BOOK DRILL ACCOMPLISHED AND A/C RETURNED. FOUND DUCT IN C2 CARGO TO WHEEL WELL AREA BLOWN.  NEW DUCT INSTALLED AND LEAK CHECK CARRIED OUT.
